# SDR SIMA200415407

- Difficulty date: May 22, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N388AE
- Make and model: Saab 340B
- Aircraft serial: 340B388
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253813007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, FRAME 258 WAS FOUND TO HAVE CORROSION BENEATH A PREVIOUS DOUBLER REPAIR.  REMOVED THE PREVIOUS DOUBLER, SHIMS, AND FILLER.  DOUBLER AND SHIMS INSPECTION AND FOUND TO BE SERVICEABLE.  COMPLETELY REMOVED CORROSION BY CUT OUT. PERFORMED EDDY CURRENT OF THE CUTOUT NO DEFECTS NOTED.  FABRICATED A FILLER.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS007122 AMDT 1 AND STANDARD SRM, 72LKS 3079 REV 43, PRACTICES.  (M)
